| Model Number |
MMT-7333 |
| Medical Device Problem Code |
Unauthorized Access to Computer System (3025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to minimed that the nurse uploaded pump data of another patient in the carelink.The customer reported no adverse event.The event involved product(s) mmt-7333.Troubleshooting was performed.Customer confirmed cybersecurity and hacking allegation.Instructions were provided to resolve the issue, no escalation required.No harm requiring medical intervention was reported.Product return is not applicable for non-physical device mmt-7333.
Additional Manufacturer Narrative
Select patient information cannot be provided due to regional privacy regulations.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.